# SDR USAAD96001

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47057
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Switch
- Part number: 7000010101
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 551 - AFTER TAKEOFF, CREW HAD GEAR DOOR OPEN INDICATION.  FLIGHT RETURNED TO CLT AND LANDED WITH BOTH MAIN LANDING GEAR DOORS OPEN.  THE LEFT GEAR DOOR WAS DAMAGED.  MAINTENANCE REPLACED THE LEFT LANDING GEAR DOOR SWITCH AND THE LEFT MAIN LANDING GEAR DOOR.  (M)
